MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS
Model Number 1867
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The shaft, collar, and tip were microscopically and visually examined.Blood was present inside the shaft.Inspection of the device revealed that there was a shaft separation at the collar.There was damage to the end of the shaft separation and the collar was damaged.The ptfe was pulled out of the collar and attached to the distal shaft.The entire shaft was flattened after the shaft separation to the markerband and tip.Product analysis confirmed the reported event, as the shaft was separated from the collar and the shaft/markerband and tip were flattened.
 
Event or Problem Description
Reportable based on device analysis completed on 06oct2021.It was reported that difficulty advancing through catheter occurred.The 80% stenosed target lesion was located in the right coronary artery.A guidezilla guide extension catheter was selected for use.During the procedure, it was noted that the device could not cross the wire lumen and there was a bent on the tip of the guidezilla.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.However, device analysis revealed that the shaft was separated from the collar.

Brand Name
GUIDEZILLA
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12661458
Report Number2134265-2021-12977
Device Sequence Number13754946
Product Code DQY
UDI-Device Identifier08714729839859
UDI-Public08714729839859
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2022
Device Model Number1867
Device Catalogue Number1867
Device Lot Number0026064690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight51